# SDR SWIA2021081060295

- Difficulty date: May 13, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 333 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR BEAM PACKER SANDWICHED BETWEEN FS 333.00 FLOOR SUPPORT BEAM AND RBL 9 FLOOR BEAM.     (C-CHECK RO 8/9/2021)    REMOVED AND REPLACE PACKERS (2EA) ON FLOOR BEAM AT FS333.00 RBL9 IAW RJ 700 SRM 51-42-06-001-001-A01
